# SDR 2002F00030

- Difficulty date: November 27, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING IN CCS, WHEN EXITING RUNWAY NR 4 TIRE BLEW AFTER REPLACING SAME NR 3 NR 2 AND NR 1 TIRE ALSO HAD TO BE REPLACED PER MM 32-45.  AIRCRAFT WAS RETURNED TO SERVICE.  NOTE ANTI-SKID WAS ON MEL AT THE TIME.  (M)
